Share Facebook
Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Skin bubble - cimzia coming out after injection


01-01-2013, 06:45 PM   #1
Sailorluna
Forum Monitor
 
Sailorluna's Avatar
 
Join Date: Oct 2010
Location: Coon Rapids, Minnesota

My Support Groups:
Skin bubble - cimzia coming out after injection

Hi all,
I did my second loading dose today. The second injection - right thigh - oozed out the medicine after it was complete. It seemed like some of it stayed in a bubble right under the skin. I put a bandaid on it and it seemed to stop oozing the med out. Any one else have this? Was not a whole lot but was a bit disconcerting.
__________________

Symptoms since 98
Resection and diagnosis June 2010
3 fistulas
abscess drained 6 times (so far...)
currently 2 seton in place 1 since 9/11 the other 4/14
1 strange small air pocket with an 8 cm sinus track leading into the great unknown
methotrexate weekly
folic acid
2 lomotil
2 Welchol
B12 injections (monthly)
Remicade

_____
Goodbye Humira
Goodbye Cimzia
Goodbye Azathiprine
01-01-2013, 07:10 PM   #2
mbishop
Senior Member
 
Join Date: Nov 2012
If you don't inject deep enough, or flex the underlying muscle too quickly after injection this can happen.
01-01-2013, 09:59 PM   #3
ThanksP
Senior Member
 
Join Date: Mar 2010
Location: Costa Rica
Happened almost every time I injected. The nurse who trained me told me it's normal. Just don't squeeze or tighten the muscle at the injection site immediately after.
__________________
** Remicade since Sept. 2011
01-01-2013, 11:32 PM   #4
Sailorluna
Forum Monitor
 
Sailorluna's Avatar
 
Join Date: Oct 2010
Location: Coon Rapids, Minnesota

My Support Groups:
Thank you both very much!
01-08-2013, 10:15 PM   #5
Crohn's Mom
Moderator
 
Crohn's Mom's Avatar
 
Join Date: Mar 2011
Location: Florida

My Support Groups:
Are you making sure to insert the needle at an angle as opposed to straight in?
I'm wondering if that could be part of the problem?

My daugthers been taking Cimzia for almost 2 years now and has never experienced what you are describing.

I hope it has healed up ok, and didn't cause you any further issues
__________________
~T~
Mom to Gab (20)
DX: Crohn's 2/2010
and Austin (18)
DX: Crohn's 7/2013
01-09-2013, 08:25 AM   #6
Sailorluna
Forum Monitor
 
Sailorluna's Avatar
 
Join Date: Oct 2010
Location: Coon Rapids, Minnesota

My Support Groups:
Hi Mom,
It healed up just fine - just left a small bruise behind. I think the angle is a good thought, I was not careful about that.

I talked to the teaching nurse and was assured that it was ok and that it was from flexing the muscle. I think it may also have to close to the outside of my thigh, looking back at the injection zones I may have gone outside that.
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Skin bubble - cimzia coming out after injection
Thread Tools


All times are GMT -5. The time now is 07:46 AM.
Copyright 2006-2017 Crohnsforum.com